loading page

On some mapping properties of positive operators
  • Bougoutaia Amar
Bougoutaia Amar
University of Amar Telidji Laghouat

Corresponding Author:[email protected]

Author Profile

Abstract

In this paper, we give and study the notion of positive Cohen p-nuclear operators. We prove a natural analog of the Pietsch domination theorem for these classes, we characterize their conjugates and we valorize some relationship between positive p-summing operators and positive strongly q-summing using (Contemp. Math. 328,145-149(2003)).